# SDR SWAA2023022403660

- Difficulty date: February 15, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 71,794 hours, 42,650 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Doubler
- Condition: Out Of Tolerance
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF EGPR INTERNAL SURROUND DOUBLER; FOUND EXISTING EXTERNAL DOUBLER AND TRIPLER WITH DEEP COUNTERSINKS.<[01] PARTIALLY: STARTED FABRICATION OF THE EXTERNAL DOUBLER OF EGPR MATERIAL USED 2024T3 .063 IN AS PER SRM 53-10-15-2R-5 FIG 202 SHEET 1;[02] FABRICATED TRIPLER AND DOUBLE AND LOCATED AND DRILLED ;AND COUNTERSINK AT EGPR INTERNAL SURROUND DOUBLER AS PER B/737 SRM51-40-05-0G-0 AND SRM 51-40-08-OG-0 AND SRM 53-10-15-2R-5 REPAIR 5.MATERIAL USED 2024 T3 0.063 PO #1049248.;[03] VERIFIED STEPS 1 AND 2. OK TO TREAT AND PRIME FABRICATED TRIPLER AND DOUBLE.;[04] TREATED AND PRIMED TRIPLER AND DOUBLER AND FILER AT EGPR INTERNAL SURROUND DOUBLER AS PER REF B/737 AMM 51-21-41-370-803 AND AMM 51-21-72-370-803.[08] INSTALLED FILLER WASHERS AT EXTERNAL POWER DOUBLER AS PER B 737 SRM 53-10-15-2R-5 FIG 202 SHEET 1;[09] VALIDATED STEP 8   OK TO INSTALL REPAIR;[10] TRIPLER AND DOUBLE TO BE INSTALLED ON ITEM TTG8Q00HUQ7A AS PER B 737 SRM 53-10-15-2R-5 REPAIR 5.;[11] VALIDATED STEP 10
